# SDR 20010508CW013

- Difficulty date: April 16, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Make and model: Bell 214B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 41001554
- Condition: Gouged
- Location: Servo Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE PLUS LINER IND. BELOW GOUGE.
